On the completeness of root vectors of a certain class of differential operators
Article first published online: 4 MAY 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 284, Issue 8-9, pages 1118–1147, June 2011
How to Cite
Shubov, M. A. (2011), On the completeness of root vectors of a certain class of differential operators. Math. Nachr., 284: 1118–1147. doi: 10.1002/mana.200710124
- Issue published online: 24 MAY 2011
- Article first published online: 4 MAY 2011
- Manuscript Accepted: 28 MAY 2010
- Manuscript Revised: 14 MAY 2010
- Manuscript Received: 8 JUL 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!